MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTESIS, HIP, SEMICONSTRAINED

OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTESIS, HIP, SEMICONSTRAINED
Model Number H3-54099
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2020.The original surgery date is (b)(6) 2019.Reason for revision is change in patient anatomy.During this revision, the original insert and cocr head was exchanged.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTESIS, HIP, SEMICONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham, ma
MDR Report Key10445397
Report Number1226188-2020-00151
Device Sequence Number4044658
Product Code LZO
UDI-Device Identifier00841690119340
UDI-Public00841690119340
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101451
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH3-54099
Device Catalogue NumberH3-54099
Device Lot Number32286
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR